Tbilisi Mathematical Journal
- Tbilisi Math. J.
- Volume 12, Issue 2 (2019), 77-88.
Meromorphic solutions of nonlinear ordinary differential equations
Meromorphic solutions of a class of nonlinear ordinary differential equations in $g(z)$ under the assumption that finite-degree polynomials with coefficients as small functions of $g$ share one-value with the nonlinear differential operator of the equation. The concept of sharing one-value is used in the sense of counting multiplicity or ignoring multiplicity.
Tbilisi Math. J., Volume 12, Issue 2 (2019), 77-88.
Received: 24 August 2018
Accepted: 20 March 2019
First available in Project Euclid: 21 June 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Primary: 30D35: Distribution of values, Nevanlinna theory
Siddheshwar, P. G.; Tanuja, A.; Bhoosnurmath, Subhas S.; Barki, Mahesh. Meromorphic solutions of nonlinear ordinary differential equations. Tbilisi Math. J. 12 (2019), no. 2, 77--88. doi:10.32513/tbilisi/1561082569. https://projecteuclid.org/euclid.tbilisi/1561082569